# SDR DALA2024051405188

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0340859) AFT WET AREA LH ANGLE STA 986+5-1006+6 LBL 35 DAMAGED. REMOVED AND REPLACED AFT WET AREA LH ANGLE STA 986+5-1006+6 LBL 35 I.A.W B737 SRM 51-40-02-0G AND DWG 147A5700.
